Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 19, issue 2
Nonlin. Processes Geophys., 19, 199–213, 2012
https://doi.org/10.5194/npg-19-199-2012
© Author(s) 2012. This work is distributed under
the Creative Commons Attribution 3.0 License.

Special issue: Nonlinear waves in the ocean

Nonlin. Processes Geophys., 19, 199–213, 2012
https://doi.org/10.5194/npg-19-199-2012
© Author(s) 2012. This work is distributed under
the Creative Commons Attribution 3.0 License.

Research article 26 Mar 2012

Research article | 26 Mar 2012

Coherence and predictability of extreme events in irregular waves

A. L. Latifah and E. van Groesen
Viewed  
Total article views: 1,487 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
709 678 100 1,487 118 90
  • HTML: 709
  • PDF: 678
  • XML: 100
  • Total: 1,487
  • BibTeX: 118
  • EndNote: 90
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Cited  
Saved  
No saved metrics found.
Discussed  
No discussed metrics found.
Latest update: 24 Jan 2020
Publications Copernicus
Download
Citation